Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Higher-dimensional analogues of Fuchsian subgroups of $ {\rm PSL}(2,\germ o)$


Author: L. Ya. Vulakh
Journal: Trans. Amer. Math. Soc. 337 (1993), 947-963
MSC: Primary 20H10; Secondary 11E39, 20G30
MathSciNet review: 1145965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of classification of $ 2 \times 2$ indefinite Hermitian matrices over orders in Clifford algebras is considered. The unit groups of these matrices are analogous to maximal arithmetic Fuchsian subgroups of $ {\text{PSL}}(2,\mathfrak{o})$ where $ \mathfrak{o}$ is an order in a quadratic number field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20H10, 11E39, 20G30

Retrieve articles in all journals with MSC: 20H10, 11E39, 20G30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1145965-9
PII: S 0002-9947(1993)1145965-9
Keywords: Minima of quadratic forms, Clifford algebra, hyperbolic geometry
Article copyright: © Copyright 1993 American Mathematical Society